# SDR CA980908026

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3411 · Pitot/Static System
- Part: Static Valve
- Condition: Leaking
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 24 MONTH INSPECTION, FOUND CAPTAIN'S ALT STATIC SOURCE VALVE LEAKING, REPLACED.
